# SDR DALA2022092806359

- Difficulty date: September 26, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N813DN
- Make and model: Boeing 737
- Aircraft serial: 31925
- Aircraft time: 28,594 hours, 11,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9216892) DURING INSPECTION FOUND EMERGENCY LIGHT BATTERY PACK M2335 INOP. REPLACED BATTERY PACK M2335 IAW B737 AMM 33-51.
